# SDR UIEA2019110105833

- Difficulty date: October 31, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 97,666 hours, 18,747 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, APU DID NOT START, TWO ATTEMPTS.( PERFORMED OPERATIONAL CHECK IAW AMM 49-60-00, APU STARTED, NO FAULTS NOTED. )
